# SDR HEEA115422

- Difficulty date: May 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N326PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0435
- Aircraft time: 417 hours
- System (JASC): 6200 · Main Rotor System
- Part: Connector
- Condition: Corroded
- Location: Actuator
- Part time: 2,064 hours
- Component: Actuator
- Component part number: L673M20A1005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR CORRODED.  SENT TO MFG FOR CREDIT.
